# SDR ASAA1058140

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 10,155 hours, 3,289 cycles
- System (JASC): 2310 · HF Communications System
- Part: Paint
- Condition: Eroded
- Location: Hf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB HF ANTENNA HAS MISSING EROSION PAINT.  PERFORMED TEMP REPAIR PER EA 5530 01146 OPTION 3.  APPLIED EROSION PROTECTION COATING ON VERTICAL STAB HF ANTENNA IAW SRM 51-20-08 .
